# SDR R61A201505090309

- Difficulty date: May 9, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 27,830 hours, 20,819 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bolt
- Part number: NAS660414
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, GIRT BAR END CAP ATTACHING BOLT IS CORRODED.  MAINTENANCE R & R GIRT BAR END CAP ATTACHING BOLT IAW AMM 52-41-41, PN NAS6604-14, BOLT.  AIRCRAFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
